MathSciNet Relay Station
MathSciNet bibliographic data
MR1342836 35P25 (47F05 78A25)
Jawerth, Björn; Mitrea, Marius Higher-dimensional electromagnetic scattering theory on $C\sp 1$ and Lipschitz domains. Amer. J. Math. 117 (1995), no. 4, 929–963.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement